# SDR AALA20150223004

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 9,079 hours, 3,528 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Condition: Dirty
- Location: Waste Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE ALL LAVATORIES REPORTED INOPERATIVE.  FOUND WASTE TANK SENSOR J2 SHOWS FAULTED.  PERFORMED CLEANING IAW AMM 38-32-10.  FAULT SHOWS CLEARED. SYS CHECKED NORMAL.
